Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Denver/Boulder, CO

June 14, 2012Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2012, 9:08 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 9:08 PM MDT (03:08 UTC)
Expired
Jun 14, 2012, 9:45 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
3631 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS55 KBOU 150308
SVRBOU
COC039-073-150345-
/O.NEW.KBOU.SV.W.0061.120615T0308Z-120615T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
908 PM MDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
  SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 945 PM MDT

* AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3
  MILES EAST OF KUTCH...OR 26 MILES SOUTH OF LIMON...MOVING EAST AT
  20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNKIN
  CENTER AND KUTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3906 10360 3880 10361 3880 10391 3906 10391
TIME...MOT...LOC 0308Z 267DEG 19KT 3891 10377
WIND...HAIL 60MPH 1.25IN

$$
2 follow-up statements
657 
WWUS55 KBOU 150322
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
922 PM MDT THU JUN 14 2012

COC039-073-150345-
/O.CON.KBOU.SV.W.0061.000000T0000Z-120615T0345Z/
LINCOLN CO-ELBERT CO-
922 PM MDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHEASTERN ELBERT AND CENTRAL LINCOLN COUNTIES...

AT 922 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF PUNKIN CENTER...OR 24 MILES SOUTH OF LIMON...MOVING EAST
AT 20 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PUNKIN CENTER AND KUTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3906 10360 3880 10361 3880 10391 3906 10391
TIME...MOT...LOC 0322Z 267DEG 19KT 3892 10373
WIND...HAIL 60MPH 1.25IN

$$
392 
WWUS55 KBOU 150342
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
942 PM MDT THU JUN 14 2012

COC039-073-150352-
/O.EXP.KBOU.SV.W.0061.000000T0000Z-120615T0345Z/
LINCOLN CO-ELBERT CO-
942 PM MDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELBERT AND
CENTRAL LINCOLN COUNTIES WILL EXPIRE AT 945 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3906 10360 3880 10361 3880 10391 3906 10391
TIME...MOT...LOC 0342Z 267DEG 19KT 3893 10359

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 8:08 PM MDT, 1 hour earlier.

Area forecast discussion, Jun 14, 8:08 PM MDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
808 PM MDT THU JUN 14 2012

.UPDATE...

&&

.SHORT TERM...SHOWERS AND A FEW STORMS CONTINUE OVER THE HIGHER
TERRAIN AND ARE BEGINNING TO DEVELOP OVER SRN AREAS OF THE PLAINS.
WILL KEEP LOW POPS IN THRU MIDNIGHT IN MOST AREAS WITH A SLIGHTLY
BETTER CHC OVER THE PALMER DIVIDE WHERE DEEPER LOW LEVEL MOISTURE
EXISTS.

.AVIATION...WINDS HAVE BECOME NORTH RECENTLY BUT SHOULD BECOME
MORE SELY BY 05Z AND THEN SLY BY 10Z. THERE ARE SOME BNDRY
INTERACTIONS GOING ON SOUTH OF THE AIRPORT SO COULD SEE A FEW
STORMS IN THE NEXT FEW HOURS MAINLY ACROSS NERN DOUGLAS AND NWRN
ELBERT COUNTY. LATE TONIGHT APPEARS ANY STRATUS SHOULD STAY TO THE
EAST OF THE AIRPORT BASED ON LATEST DATA.

&&

.PREV DISCUSSION... /ISSUED 340 PM MDT THU JUN 14 2012/

SHORT TERM...CONVECTIVE CLOUDINESS IS DEVELOPING OVER THE HIGH
COUNTRY AT THIS TIME...BUT NOTHING OVER THE PLAINS YET.  UPSLOPE
BOUNDARY LAYER FLOW CONTINUES OVER THE PLAINS AND LOWER FOOTHILLS
RIGHT NOW.  RADAR IS SHOWING A FEW POTENTIAL SHOWERS HITTING THE
GROUND RIGHT NOW IN LARIMER AND JACKSON COUNTIES.  THERE IS NO
LIGHTNING OVER THE CWA AS OF YET.  MODELS SHOW A WEAK UPPER LEVEL
PATTERN OVER THE CWA TONIGHT AND FRIDAY...WITH WEAK WINDS ALOFT AND
WEAK UPWARD QG VERTICAL VELOCITY.  MODELS SHOW AN INCREASE IN LOW
LEVEL MOISTURE WITH THE UPSLOPE FLOW.  THERE IS A DECENT THETA-E
AXIS PROGGED OVER MOST OF THE PLAINS THIS EVENING INTO FRIDAY
AFTERNOON.  THE GFS AND NAM BOTH SHOW 50S F DEW POINTS OVER THE
PLAINS INTO THE LOWER FOOTHILLS TONIGHT AND FRIDAY.  PRECIPITABLE
WATER VALUES OFF FORECAST SOUNDINGS ARE IN THE 0.70 TO 1.10 INCH
RANGE TONIGHT AND FRIDAY.  MODELS SHOW DECENT CAPE VALUES OVER THE
PLAINS THIS EVENING...THEN EVEN BETTER FRIDAY AFTERNOON.  THE NAM
HAS WIDESPREAD 3000-4000 J/KG VALUES OVER THE PLAINS FRIDAY
AFTERNOON.  THE GFS SHOWS HALF THAT.  THE LAPSE RATES FIELDS HAVE A
CAP OVER THE PLAINS THROUGH 18Z FRIDAY...BUT IT GOES AWAY LATER.
THE GFS QPF FIELDS SHOW FAIRLY DECENT AMOUNTS OF MEASURABLE RAINFALL
OVER THE PLAINS THIS EVENING...THE NAM MUCH LESS...THE ECMWF ALMOST
NOTHING.  ON FRIDAY...THE GFS HAS THE MOST AGAIN...BUT THE NAM DOES
HAVE OK AMOUNTS OF MEASURABLE RAIN.  CONCERNING THIS EVENING'S
POPS...THE LATEST MDCRS SOUNDINGS STILL SHOWS A STABLE LAYER IN
PLACE OVER THE PLAINS...BUT IT SHOULD GO AWAY WITH CURRENT
TEMPERATURES.  WILL GO WITH 20%S OVER THE PLAINS THIS EVENING.  ON
FRIDAY...WILL GO WITH 20%S FOR NOW...WITH 30%S OVER THE NORTHERN AND
EASTERN BORDER ZONES.  FOR TEMPERATURES...FRIDAY'S HIGHS SHOULD BE
CLOSE TO TODAY'S READINGS...MAYBE A TAD WARMER.

LONG TERM...FOR FRIDAY EVENING....WEAK SHORTWAVE MOVES ACROSS
REGION WITH SOME MID LEVEL QG ASCENT. NAM SHOWING A BIT MORE QG
ASCENT THAN GFS. FORECAST SOUNDINGS SHOW DECENT CAPES ACROSS
PLAINS...GENERALLY IN THE 1000-2000 J/KG RANGE WITH THE HIGHER
AMOUNTS EAST OF A FORT MORGAN TO LIMON LINE WHERE MODELS SHOW GOOD
THETA-E AXIS. BEST CHANCE OF STORMS TO BE ACROSS EASTERN COLORADO IN
THE AXIS OF BETTER MOISTURE. GFS A BIT ROBUST WITH QPF THROUGH THE
EVENING. AT ANY RATE STORMS ACROSS FAR EASTERN PLAINS COULD PRODUCE
BRIEF HEAVY RAIN. STORMS SHOULD END MOST AREAS BY MIDNIGHT BUT COULD
LINGER OVERNIGHT ACROSS FAR EASTERN PLAINS. ON SATURDAY...MODELS
SHOW WEAK WESTERLY FLOW ALOFT ACROSS REGION WITH UPPER RIDGE
BUILDING WESTWARD ACROSS TEXAS AND NEW MEXICO. COLD FRONT STILL
EXPECTED TO SLIDE ACROSS THE PLAINS DURING THE MORNING...WITH COOLER
UPSLOPE FLOW DEVELOPING ACROSS AREA BY AFTERNOON. BOTH NAM AND GFS
SHOW SURFACE DEWPOINTS IN THE 40S ALONG FRONT RANGE AND 50S FURTHER
EAST TOWARD THE EASTERN BORDER. DAYTIME HEATING COMBINED WITH THE
FAIRLY MOIST UPSLOPE FLOW SHOULD BE ENOUGH TO GENERATE SOME SHOWERS
AND STORMS BY THE AFTERNOON IN AND NEAR THE FRONT RANGE WITH THE
STORMS HEADING ACROSS THE REMAINDER OF THE PLAINS DURING THE
AFTERNOON. BOTH NAM AND GFS SHOW MINIMAL MID LEVEL QG ASCENT SO
DEVELOPMENT OF CONVECTION TO DEPEND PRIMARILY ON THE HEATING AND
UPSLOPE. DID INCREASE POPS TO THE CHANCE CATEGORY ALONG FOOTHILLS
GIVEN THE UPSLOPE COMPONENT. CONVECTION TO BE FAIRLY SHALLOW DUE TO
DRIER WESTERLY FLOW ALOFT. SO EXPECTING PRECIPITATION TO BE LIGHT.
STORMS TO END DURING THE EVENING AS DRIER AIR SPREADS ACROSS
REGION.

WESTERLY FLOW ALOFT INCREASES SUNDAY WITH THE AIRMASS BECOMING
WARMER AND DRIER. THIS PATTERN TO PERSIST THROUGH AT LEAST TUESDAY
WITH POTENTIAL FOR PERIODS OF GUSTY DOWNSLOPE WINDS IN AND NEAR
FOOTHILLS WHICH COULD FURTHER ENHANCE THE FIRE BEHAVIOR. STILL LOOKS
LIKE THE PERIOD FOR THE STRONGEST WINDS POINTING TO THE MONDAY
NIGHT-TUESDAY AFTERNOON TIME FRAME AS STRONG JET MAX PASSES ACROSS
WYOMING. FOR WEDNESDAY...BOTH GFS...ECMWF AND DGEX SHOW SOME SORT OF
FRONT MOVING ACROSS THE PLAINS LATE IN THE DAY...COMPLETE WITH
COOLER AIR AND UPSLOPE. GFS GENERATES THE MOST QPF. WILL INTRODUCE A
SLIGHT CHANCE OF STORMS FOR THE FOOTHILLS AND PLAINS. WILL KEEP A
SLIGHT CHANCE OF STORMS IN AND NEAR THE FOOTHILLS THURSDAY AS
SURFACE WINDS ACROSS PLAINS BECOMES SOUTHEAST.

AVIATION...THE EASTERLY COMPONENT TO THE LOW LEVEL WINDS WILL
LIKELY CONTINUE MUCH OF TONIGHT...AT LEAST THROUGH ABOUT 09Z.  WEAK
AND VARIABLE FLOW IS THEN EXPECTED.  ON FRIDAY...EAST TO SOUTHEAST
WINDS ARE PROGGED.  CONCERNING THUNDERSTORMS...WOULD RECOMMEND
CONTINUING THE "VCTS" THIS EVENING/TONIGHT FROM 02Z-07Z.  CHANCES OF
THUNDERSTORMS MAY BE A TAD HIGHER FRIDAY AFTERNOON FROM 19Z-24Z.

HYDROLOGY...THERE WILL MAINLY BE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE FORECAST AREA THIS EVENING...LINGERING AFTER
MIDNIGHT OVER THE EASTERN BORDER AREAS.  AT BEST...RAINFALL AMOUNTS
WILL NOT EXCEED A QUARTER OF AN INCH.  FRIDAY'S AFTERNOON
THUNDERSTORMS COULD PRODUCE AMOUNTS SLIGHTLY HIGHER OUT ON THE
PLAINS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RPK
LONG TERM....D-L
AVIATION...RPK
Hazardous weather outlook, Jun 14, 10:18 AM MDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1018 AM MDT THU JUN 14 2012

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1018 AM MDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE
MOUNTAINS...FOOTHILLS AND PALMER RIDGE AFTER 3 PM.  THERE WILL BE A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE PLAINS AFTER 6
PM.  SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS DURING THE AFTERNOON
AND EVENING HOURS ON FRIDAY AND SATURDAY. A FEW STORMS ACROSS THE
PLAINS COULD BECOME SEVERE LATE IN THE DAY FRIDAY WITH LARGE HAIL
THE MAIN THREAT. AFTER BELOW AVERAGE TEMPERATURES ON SATURDAY
FOLLOWING THE PASSAGE OF A WEAK COLD FRONT...WARMER AND DRIER
CONDITIONS RETURN SUNDAY AND THE EARLY PART OF NEXT WEEK. AREAS
ALONG THE FRONT RANGE COULD ALSO EXPERIENCE PERIODS OF GUSTY
DOWNSLOPE WINDS WHICH COULD FURTHER INCREASE THE WILDLAND FIRE
DANGER IN THIS AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

RJK/D_L

In the hours before

Special weather statement, Jun 14, 8:40 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
840 PM MDT THU JUN 14 2012

COZ041-047-150315-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
840 PM MDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  WEST CENTRAL LINCOLN COUNTY
  SOUTHEASTERN ELBERT COUNTY

AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF KUTCH...OR
31 MILES SOUTHWEST OF LIMON...MOVING EAST AT 5 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO KUTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3900 10374 3878 10374 3877 10403 3900 10403
TIME...MOT...LOC 0240Z 253DEG 4KT 3889 10400

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:40 PM MDTSpecial Weather StatementBOULincoln35 min
Jun 14, 9:41 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 14, 10:11 PM MDTSevere Thunderstorm WarningBOULincoln49 min
Jun 15, 2:50 AM MDTSpecial Weather StatementBOUArapahoe40 min
Jun 15, 1:49 PM MDTSpecial Weather StatementBOUJefferson26 min
Jun 15, 2:14 PM MDTSpecial Weather StatementBOUDouglas31 min
Jun 15, 2:20 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas40 min
Jun 15, 2:33 PM MDTSevere Thunderstorm WarningBOUAdams, Denver42 min
Jun 15, 3:02 PM MDTTornado WarningBOUAdams28 min
Jun 15, 3:27 PM MDTSpecial Weather StatementBOUAdams, Arapahoe33 min
Jun 15, 3:52 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe38 min
Jun 15, 4:31 PM MDTSpecial Weather StatementBOUArapahoe29 min
Jun 15, 5:21 PM MDTSpecial Weather StatementBOULincoln24 min
Jun 15, 5:41 PM MDTSpecial Weather StatementBOUWashington34 min
Jun 15, 5:59 PM MDTSevere Thunderstorm WarningBOUWashington31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.